Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lithium augmentation

Posted by DL on August 15, 1999, at 14:41:18

In reply to Re: fellow anhedonia sufferer tips , posted by Elizabeth on August 15, 1999, at 1:42:11

>>I also wasn't eating, going outside except when I had to, socializing, etc. Within a week on lithium I started having urges to do all this stuff again.

I'm curious to hear from any posters about using lithium as above? I had heard that lithium has so many side effects and must be watched carefully. I don't hear as many people mention it with all the newer drugs out now. Is it used in much smaller doses than when used alone for Bi Polar? Interested to hear responses as I also feel like posters have described above. Also seems to me lithium tends to cause weight gain? I take Remeron and it does let me sleep finally, and also lowers anx level. I cannot take the SSRI's, Effexor or Wellbutrin. They all instantly (and on low dose) make me feel plugged into an electric outlet and I can't sleep or function or even sit still. With Remeron I don't need another incentive to my body to gain weight. I can't seem to decrease the 25 lbs I added on Remeron no matter what. Any ideas to deal with anhedonia? I am in therapy. But only rarely to I have minutes of what it feels like, perhaps, to be normal--to be excited,-as above to enjoy music-or really mostly anything. Life is mostly a routine.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:10100